Home > OJDM>
Biography

Prof. Hosam M. Mahmoud

Department of Statistics

The George Washington University, USA


Email: hosam@gwu.edu


Qualifications

1983 Ph.D., Computer Science, The Ohio State University, USA

1981 M.S., Computer Science, The Ohio State University, USA

1979 B.Sc., Mathematics, Cairo University, Egypt

1976 B.Sc., Electrical Engineering, Cairo University, Egypt


Publications (Selected)

Books, Book Chapters, Dissertation

  1. Mahmoud, H. (1992). Evolution of Random Search Trees. Wiley, New York
  2. Mahmoud, H. (2000).  Sorting: A Distribution Theory. Wiley, New York
  3. Mahmoud, H. (2008). Polya Models. Chapman-Hall, Florida

Journals

  1. Mahmoud, H. and Pittel, B. (1989). Analysis of the space of search trees under the random insertion algorithm.Journal of Algorithms, 10, 52-75.
  2. Mahmoud, H. (1994). A strong law for the height of random binary pyramids. The Annals of Applied Probability, 4, 923-932.
  3. Fill, J., Mahmoud, H. and Szpankowski, W. (1996). On the distribution for the duration of a randomized leader election algorithm. The Annals of Applied Probability, 6, 1260-1283.
  4. Mahmoud, H. (2003). Mixed distributions in Sattolo's algorithm for cyclic permutations via randomization and derandomization. Journal of Applied Probability, 40, 790-796.
  5. Mahmoud, H. (2008). Imbalance in random digital trees. Methodology and Computing in Applied Probabilities, 11, 231-247.
  6. Mahmoud, H. (2010). Methodology and Computing in Applied Probability, 12, 763-773.
  7. Mahmoud, H. (2010). Distributional analysis of moves in Quick Select. Theoretical Computer Science, 411, 1763-1769.
  8. Mahmoud, H. (2010). Gaussian phases in generalized coupon collection. Advances in Applied Probability, 24, 1-19.

Profile Details

http://home.gwu.edu/~hosam